Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ear still wet after taking Amoxicillin and Ciprodex. Infection caused by wearing earplugs and sneezing

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 115 Questions
been on amoxacilian and ciprodex for 9 days and still fill as if my ear is wet. Doctor says no longer looks infected. still doesnt feel right. this was all caused by having earplugs in and sneezing while wearing them
Posted Mon, 24 Sep 2012 in Ear, Nose and Throat Problems
Answered by Dr. Mihail Iepure 1 hour later
Welcome to Healthcareagic,
If after assessment your Doctor confirmed that your additive canal are clear and there no significant signs of infection then , this is good sign and you have improvement. If you are experience headache, pain, discomfort, then you may try ibuprofen or acetaminophen , if you will feel nasal , sinus congestion ( most probably due to Eustachian tube ) then you may try nasal decongestants drops phenylephrine or oral tablets chlorpheniramine. I want to let you know about one detail, that in some cases there appear effusion ( fluid in the middle ear) and symptoms can persist up to 3 months, but I hope is not in your case. However , you have to continue prescribed medication up to 14 days and if symptoms will persist , then you need to go back to ENT specialist for reassessment and possible additional test ( Computer tomography, or MRI ) that definitely will help and clarify your condition. Most important that your condition are reversible and can be treated successfully.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.

Best Regards,


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor